# SDR SWAA2014040726915

- Difficulty date: March 26, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 42,414 hours, 24,557 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE LOWER BULKHEAD CHORD CRACKED AT BS 540, STRINGER 22L.  REPAIRED CHORD IAW EA.
